THERMAL SCIENCE

International Scientific Journal

Authors of this Paper

External Links

HYPERCOMPLEX SYSTEMS AND NON-GAUSSIAN STOCHASTIC SOLUTIONS OF χ-WICK-TYPE (3+1)-DIMENSIONAL MODIFIED BENJAMIN-BONA-MAHONY EQUATION

ABSTRACT
In this paper, we seek non-Gaussian stochastic solutions of χ-Wick-type stochastic (3+1)-dimensional modified Benjamin-Bona-Mahony equations. Using the generalized modified tanh-coth method, the connection between hypercomplex system and transforming white noise theory, χ-Wick product and χ-Hermite transform, we generate a new set of exact travelling non-Gaussian wave solutions for the (3+1)-dimensional modified Benjamin-Bona-Mahony equations. This set contains solutions with non-Gaussian parameters of exponential, hyperbolic, and trigonometric types.
KEYWORDS
PAPER SUBMITTED: 2020-05-11
PAPER REVISED: 2020-06-04
PAPER ACCEPTED: 2020-06-12
PUBLISHED ONLINE: 2020-10-25
DOI REFERENCE: https://doi.org/10.2298/TSCI20S1209Z
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2020, VOLUME 24, ISSUE Supplement 1, PAGES [S209 - S223]
REFERENCES
  1. Okb El Bab. A. S., et al., A Construction of non-Gaussian White Noise Analysis Using the Theory of Hypercomplex Systems, Global Journal of Science Frontier Research, F Mathematics and Decision Sciences, 16 (2016), Jan., pp. 11-25.
  2. Hyder, A., Zakarya, M., Non-Gaussian Wick Calculus Based on Hypercomplex Systems, International Journal of Pure and Applied Mathematics, 109 (2016), Oct., pp. 539-556
  3. Zakarya, M., Hypercomplex Systems with Some Applications of White Noise Analysis, Lambert Academic Publishing, Germany, 2017
  4. Hyder, A., White Noise Analysis Combined with Hypercomplex Systems for Solving Stochastic Modified KDV Equations with non-Gaussian Parameters, Pioneer Journal of Advances in Applied Mathematics, 24 (2018), Mar., pp. 39-61
  5. Benjamin T. B., et al., Model Equations for Long Waves in Non-Linear Dispersive Systems, Trans. R. Soc. Lond. Ser. A., 272 (1972), Mar., pp. 47-78
  6. Dehghan, M., Shokri, A., A Numerical Method for Solution of the 2-D Sine-Gordon Equationusing the Radial Basis Functions, Comput. Math. Simul., 79 (2008), 3, pp. 700-715
  7. Hereman, W., Exact Solutions of Non-Linear Partial Differential Equations, The Tanh-Sech Method, Wolfram Research Academic Intern Program Inc., Champaign, Ill., USA, 2000, pp. 1-14
  8. Hereman, W., Shallow Water Waves and Solitary Waves, in: Encyclopedia of Complexity and Systems Science, (Ed. Meryers, R. A.), Springer, Heibelberg, Germany, (2009), pp. 1536-1620
  9. Khalique, C. M., Exact Solutions and Conservation Laws of a Coupled Integrable Dispersionless System, Filomat, 26 (2012), 5, pp. 957-964
  10. Khater, M. M. A., et al., Analytical and Semi-Analytical Ample Solutions of the HigherOorder Non-Linear Schroedinger Equation with the non-Kerr Non-Linear Term, Results in Physics, 16 (2020), Mar., pp. 1-16
  11. Korpinar, Z., et al., On Exact Solutions for the Stochastic Time Fractional Gardner Equation, Physica Scripta, 95 (2020), 045221
  12. Korpinar, Z., et al., On Optical Solitons of the Fractional (3+1)-Dimensional NLSE with Conformable Derivatives, Frontiers in Physics, 8 (2020), Apr., 87
  13. Ali, A. T., et al., Abundant Numerical and Analytical Solutions of the Generalized Formula of Hirota-Satsuma Coupled KdV System, Chaos, Solitons and Fractals, 131 (2019), Feb., 109473
  14. Park, C., et al., An Explicit Plethora of Solution for the Fractional Non-Linear Model of the Low-Pass Electrical Transmission-Lines via Atangana-Baleanu Derivative Operator, Alexandria Engineering Journal, 59 (2020), 3, pp. 1-10
  15. Khater, M.M.A., et al., On New Computational and Numerical Solutions of the Modified Zakharov-Kuznetsov Equation Arising in Electrical Engineering, Alexandria Engineering Journal, 59 (2019), 3, pp. 1099-1105
  16. Holden, H., Osendal, B., et al., Stochastic Partial Differential Equations, Springer Science + Business Media, LLC, New York, USA, 2010
  17. Ghany, H. A., Exact Solutions for Stochastic Generalized Hirota-Satsuma Coupled KdV Equations, Chin. J. Phys., 49 (2011), 4, pp. 926-940
  18. Ghany, H. A., Exact Solutions for Stochastic Fractional Zakharov-Kuznetsov Equations, Chin. J. Phys. 51 (2013), 5, pp. 875-881
  19. Ghany, H. A., Hyder, A., White Noise Functional Solutions for the Wick Type Two-Dimensional Stochastic Zakharov-Kuznetsov Equations, International Review of Physics, 6 (2012), Jan., pp. 153-157
  20. Ghany, H. A., Hyder, A., The Fractional Coupled KDV Equations: Exact Solutions and White Noise Functional Approach, Chinese Physics B, 22 (2013), 8, 0805011-7
  21. Ghany, H. A., Hyder, A., Exact Solutions for the Wick-Type Stochastic Time-Fractional KDV Equations, Kuwait Journal of Science, 41 (2014), 1, pp. 75-84
  22. Ghany, H. A., Hyder, A., Abundant Solutions of Wick-Type Stochastic Fractional 2-D KDV Equations, Chinese Physics B, 23 (2014), 6, 0605031-7
  23. Ghany, H. A., et al., Non-Gaussian White Noise Functional Solutions of χ-Wick-Type Stochastic KdV Equations, Appl. Math. Inf. Sci., 23 (2017), pp. 915-924
  24. Ghany, H. A., et al., Exact Solutions of Stochastic Fractional Korteweg de-Vries Equation with Conformable Derivatives, Chin. Phys. B, 29 (2020), 3, 030203
  25. Ghany, H. A., Zakarya, M., Exact Travelling Wave Solutions for Wick-Type Sochastic Schamel-KdV Equations Using F-Expansion Method, Physics Research International, 2014 (2014), ID937345
  26. Ghany, H. A., Zakarya, M., Generalized Solutions of Wick-Type Stochastic KdV-Burgers Equations Using Exp-Function Method, International Review of Physics, 8 (2014), 2, pp. 38-46
  27. Hyder, A., Zakarya, M., Well-Posedness of Stochastic Kawahara Equation: Fixed Point Argument and Fourier Restriction Method, Journal of the Egyptian Mathematical Society, 27 (2019), 7, pp.1-10
  28. Agarwal, P., Hyder, A., Zakarya, M., Well-Posedness of Stochastic Modified Kawahara Equation, Advances in Difference Equations, 2020 (2020), Jan., 8
  29. Zakarya, M., et al., The KdV Equations with Some Applications of White Noise Analysis, Lambert Academic Publishing, Germany, 2017
  30. Agarwal, P., et al., Exact Solutions for a Class of Wick-Type Stochastic (3+1)-Dimensional Modified Benjamin-Bona-Mahony Equations, Axioms, 134 (2019), 8, pp. 1-15
  31. Wick, G. C., The Evaluation of the Collinear Matrix, Physical Review, 80 (1950), pp. 268-272
  32. Hida, T., Ikeda, N., Analysis on Hilbert Space with Reproducing Kernel Arising from Multiple Wiener Integral, Procceedings, 5th Berkeley Symp. Math. Stat. Probab. II Univ. California Press, Berkeley., Cal., USA, 1965, pp. 117-143
  33. Dobrushin, R. L., Minlos, R. L., Polynomials in Linear Random Functions, Russian Math. Surveys, 32 (1977), 2, pp. 71-127
  34. Larin, V. B., High-Accuracy Algorithms for Solution of Discrete Periodic Riccati Equations, Appl. Comput. Math., 6 (2007), 1, pp. 10-17
  35. Wazwaz A. M., Exact Soliton and Kink Solutions for New (3+1)-Dimensional Non-Linear Modified Equations of Wave Propagation, Open Eng., 7 (2017), 3, pp. 169-174

© 2022 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, National Institute of the Republic of Serbia, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence